# SDR 20000519SH001

- Difficulty date: April 26, 2000
- Submitted: May 19, 2000
- Operation: Air carrier
- Aircraft: N356SB
- Make and model: Saab 340B
- Aircraft serial: 340B356
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: GE1317
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - FLT 3401 - EMERGECY FLOOR LIGHTS OUT AT 7BC AND OVERHEAD LIGHT AT 14A.  REMOVED AND REPLACED BULBS AT 7BC AND 14A.  OPS CHECK GOOD.  REF: OPER CONTROL NR SIMA1171.  (X)
